MAUDE Adverse Event Report: ABBOTT CURRENT PLUS VR, DF-4 CONNECTOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT CURRENT PLUS VR, DF-4 CONNECTOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD1211-36Q
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During an in-clinic follow-up, the device was found to be at elective replacement indicator (eri) sooner than expected.Premature battery depletion is suspected, although not confirmed.A device replacement is anticipated.The patient is stable and will continue to be monitored.
 
Event or Problem Description
Additional report is needed to include the verbiage that an additional surgery occurred, and the device was explanted and replaced to resolve the event.
 
Additional Manufacturer Narrative
The reported event of longevity anomalies and premature discharge of battery were not confirmed.The device was received with normal output and telemetry communication.Analysis of the device image indicated the device was operating at elective-replacement level and was implanted beyond its projected longevity.At this stage, the battery¿s capacity is significantly reduced, and its voltage level is sensitive to variations such as auto settings responsive, capacitors maintenance, and prolong telemetry interrogation.These conditions can result in fluctuation of battery voltage level measurements, which affects the longevity estimates.Device was implanted for 9.46 years which exceeded its projected longevity and is consistent with normal battery depletion.Electrical and mechanical tests performed including telemetry communication and output verification did not identify any functional issues.

Brand Name
CURRENT PLUS VR, DF-4 CONNECTOR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22893733
Report Number2017865-2025-98500
Device Sequence Number18366916
Product Code NVZ
UDI-Device Identifier05414734503716
UDI-Public(01)05414734503716(10)S000012579(17)170430
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model NumberCD1211-36Q
Device Lot NumberS000012579
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer11/13/2025
12/01/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date11/13/2025
12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown